# SDR DALA2017022701600

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 65,684 hours, 13,517 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Panel
- Condition: Torn
- Location: Rt Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRIM PANEL FWD TORN. REMOVED AND REPLACED DAMAGED TRIM PANEL IAW AMM 53-54.
